# SDR MASA2016041012583

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 30,059 hours, 24,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 11 INOPERATIVE.
